# SDR SWIA201743146

- Difficulty date: March 10, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 27,805 hours, 20,396 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CORRODED OUT OF LIMITS.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM.
